# SDR VJ970326

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 2215 · Autopilot Main Servo
- Part: Drive Servo
- Part number: 2587788901
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT OUT OF TRIM LIGHT ILLUMINATED DURING CRUISE AND WITH AP DISCONNECTED MORE THAN NORMAL PITCH REQUIRED TO MAINTAIN ELEVATOR CONTROL.  ELEVATOR APPEARED TO FREE UP BUT REBIND.  AIRCRAFT LANDED WITHOUT INCIDENT AND NO EMERGENCY DECLARED.  ADJUSTED ELEVATOR CABLES AND REPLACED ELEVATOR DRIVE SERVO.  AS PRECAUTIONARY MEASURE REPLACED PITCH COMPUTER.  PERFOREMED LOCAL ACCEPTANCE FLIGHT & AND AIRCRAFT DEEMED TO BE AIRWORTHY.
